# SDR AALA20060038

- Difficulty date: January 20, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N207AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49158
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA CEILING EMERGENCY LIGHTS FROM ROWS 23 TO 26 INOPERATIVE.  REPLACED BATTERY PACK AT B5 106 FOR CEILING EMERGENCY LIGHTS FROM ROWS 23 TO 26.  SYSTEM GROUND CHECKED NORMAL OPERATION.
